# SDR ASMF201605006

- Difficulty date: March 12, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 39,058 hours, 20,385 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 90591101
- Part serial: UNJP1131
- Condition: Failed
- Location: Lt Engine
- Part time: 32,612 hours, 16,395 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING START RT ENG IGNITION FAILED WITHOUT EGT.  PERFORMED REVISION TO IGNITION SYS IAW AMM 74-21-01, DETECTING RT IGNITION FAILED, SO THE RT ENG IGNITION WAS ENABLED IAW AMM 74-21-01 & LT ENG IGNITION WAS OUT OF SERVICE & DEFERRED IAW MEL 74-1-2-B CAT  B.  DURING TRANSIT CHECK, THE LT IGNITION LEAD WAS REPLACED IAW AMM 74-21-02.  TESTED CORRECT & THE REPORT WAS CLOSED.
